# SDR AU981076

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 5711 · Wing Spar
- Part: Rivet
- Condition: Loose
- Location: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOOSE AND WORKING RIVETS LOCATED IN AREA OF RIGHT WING INBOARD SPAR SECTION.
